Strict approximate duality in vector spaces

Valyi I (1988). Strict approximate duality in vector spaces. Applied Mathematics and Computation 25 (3): 227-246. DOI:10.1016/0096-3003(88)90074-4.

Full text not available from this repository.


We formulate some basic properties of strict approximate solutions, or strict ε-solutions, of convex vector optimization problems. Then saddle-point theorems corresponding to these types of solutions are presented with applications related to duality.

Item Type: Article
Research Programs: Food and Agriculture (FAG)
Depositing User: Romeo Molina
Date Deposited: 11 Apr 2016 09:15
Last Modified: 11 Apr 2016 09:15

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313